MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-03
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Osteolysis (2377); Subluxation (4525)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 0 year(s) and 7 month(s) post implantation of left (second) revised tsa (revisions reported on (b)(4), the patient presented with polyethylene wear with or without osteolysis.Patient has history of subluxations since second revision suggesting wear of the polyethylene.The patient reports regular subluxation episodes at a post op visit 7 months after above reported event.The patient has adapted his activities and avoids any forced movement.Patient was seen approximately 1 year and 3 months later and was last reported in stable condition.The outcome of the event is continuing and the clinical report indicates that the event is definitely not related to the device(s) and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-02-38 - rs expanded glenosphere 38mm, +4mm offset: (b)(6), 320-10-05 - equinoxe reverse tray adapter plate tray +5: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq reverse torque defining screw kit: (b)(6).
 
Additional Manufacturer Narrative
After review of information received and the completion of investigation, the following sections g1, g3, g6, h1, h2, h3 and h6 have been updated accordingly.(h3): the event reported may have been due to prosthesis wear and subluxation.The sequence of the reported events cannot be confirmed; however, the reported subluxations may have contributed to the reported wear.The wear and subluxation cannot be confirmed as the device was not returned for evaluation as it remains implanted at this time and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-1418-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The event reported may have been due to prosthesis wear and subluxation.The sequence of the reported events cannot be confirmed; however, the reported subluxations may have contributed to the reported wear.The wear and subluxation cannot be confirmed as the device was not returned for evaluation as it remains implanted at this time and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19581668
Report Number1038671-2024-02061
Device Sequence Number17989946
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2024
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer10/30/2024
10/30/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date11/05/2024
01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age77 YR
Patient SexMale
Patient Weight101 KG